# SDR AALA202312065904

- Difficulty date: November 10, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 63,789 hours, 26,768 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT INTERCOSTAL BETWEEN BS 460 AND BS 480 AT LBL 24 REQUIRES REPLACEMENT DUE EXISTING REPAIR. REPLACED INTERCOSTAL PER AARD AARD 51-00-05-1.
